RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2018, Volume 30, Issue 1, Pages 77–94 (Mi dm1445)  

This article is cited in 1 scientific paper (total in 1 paper)

On the asymptotics of degree structure of configuration graphs with bounded number of edges

Yu. L. Pavlov, I. A. Cheplyukova

Institute of Applied Mathematical Research of the Karelian Research Centre RAS, Petrozavodsk

Abstract: We consider configuration graphs with $N$ vertices. The degrees of vertices are independent identically distributed random variables having the power-law distribution with positive parameter $\tau$. We study properties of random graphs such that the sum of vertex degrees does not exceed $n$ and the parameter $\tau$ is a random variable uniformly distributed on the interval $[a,b], 0<a<b<\infty$. We find limit distributions of the number $\mu_r$ of vertices with degree $r$ for various types of variation of $N,n$ and $r$.

Keywords: configuration graph, vertex degree, limit distribution.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00005


DOI: https://doi.org/10.4213/dm1445

Full text: PDF file (502 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2019, 29:4, 219–232

Bibliographic databases:

UDC: 519.212.2+519.172.4
Received: 04.07.2017
Revised: 07.11.2017

Citation: Yu. L. Pavlov, I. A. Cheplyukova, “On the asymptotics of degree structure of configuration graphs with bounded number of edges”, Diskr. Mat., 30:1 (2018), 77–94; Discrete Math. Appl., 29:4 (2019), 219–232

Citation in format AMSBIB
\Bibitem{PavChe18}
\by Yu.~L.~Pavlov, I.~A.~Cheplyukova
\paper On the asymptotics of degree structure of configuration graphs with bounded number of edges
\jour Diskr. Mat.
\yr 2018
\vol 30
\issue 1
\pages 77--94
\mathnet{http://mi.mathnet.ru/dm1445}
\crossref{https://doi.org/10.4213/dm1445}
\elib{http://elibrary.ru/item.asp?id=32641291}
\transl
\jour Discrete Math. Appl.
\yr 2019
\vol 29
\issue 4
\pages 219--232
\crossref{https://doi.org/10.1515/dma-2019-0020}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000481416500002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85071018485}


Linking options:
  • http://mi.mathnet.ru/eng/dm1445
  • https://doi.org/10.4213/dm1445
  • http://mi.mathnet.ru/eng/dm/v30/i1/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. L. Pavlov, “Ob asimptotike klasternogo koeffitsienta konfiguratsionnogo grafa s neizvestnym raspredeleniem stepenei vershin”, Inform. i ee primen., 13:3 (2019), 9–13  mathnet  crossref
  • Дискретная математика
    Number of views:
    This page:205
    References:23
    First page:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020